| Model Number |
SRM-640 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Foreign Body Reaction (1868)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of exposure is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is: "exposed to elements¿.
Event or Problem Description
Healthcare professional reported left side removal noted as "exposed to elements¿.Device has been explanted.